MAUDE Adverse Event Report: ARTHREX, INC. BONE CUTR,HL 4.2MMX 19CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. BONE CUTR,HL 4.2MMX 19CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number BONE CUTR,HL 4.2MMX 19CM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a hip arthroscopy as the surgeon was using the ar-6420bc for routine burring of a cam and pincer lesion, the blade snapped.Another blade was brought in to complete the procedure.

Brand Name
BONE CUTR,HL 4.2MMX 19CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11761178
Report Number1220246-2021-02987
Device Sequence Number11051256
Product Code GFA
UDI-Device Identifier00888867039162
UDI-Public00888867039162
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE CUTR,HL 4.2MMX 19CM
Device Catalogue NumberAR-6420BC
Device Lot Number10145176
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/03/2021
Patient Sequence Number1